Alert archive / Georgia / Wind Advisories in 2008

Wind Advisory 1, NWS Tallahassee, FL

March 8, 200826 counties in Georgia; 16 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this wind advisory at Mar 8, 2008, 4:09 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 4:09 AM EST (09:09 UTC)
Expired
Mar 8, 2008, 4:00 PM EST
In force
12 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KTAE 080909
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 AM EST SAT MAR 8 2008

...A FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

...A WIND ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON...

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
082130-
/O.NEW.KTAE.WI.Y.0001.080308T0909Z-080308T2100Z/
/O.CON.KTAE.FZ.A.0001.080309T0800Z-080309T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
409 AM EST SAT MAR 8 2008 /309 AM CST SAT MAR 8 2008/

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON. 

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING.

LOWS SUNDAY MORNING SHOULD RANGE FROM 27 TO 32 DEGREES ACROSS THE
WATCH AREA WITH TOTAL FREEZE DURATIONS OF 2 TO 5 HOURS EXPECTED.
THIS LIGHT FREEZE SHOULD NOT POSE ANY THREAT TO EXPOSED PIPES.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

SUSTAINED WINDS OF 20 TO 25 MPH WITH FREQUENT GUSTS TO AROUND 35
MPH ARE EXPECTED TODAY AS STRONG HIGH PRESSURE BUILDS INTO THE
AREA.

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAMP/GIBBS
1 follow-up statement
000 
WWUS72 KTAE 082031
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
331 PM EST SAT MAR 8 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE... 

...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM
EDT /8 AM CDT/ SUNDAY FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH
CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EXCLUDING
THE IMMEDIATE COAST...

.WINDS WILL QUICKLY DIMINISH THIS EVENING AS A HIGH PRESSURE
SYSTEM BUILDS ACROSS THE REGION. LIGHT WINDS...CLEAR SKIES...AND
A DRY COLD AIRMASS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING
LATE TONIGHT AND EARLY SUNDAY MORNING.

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
090300-
/O.UPG.KTAE.FZ.A.0001.080309T0800Z-080309T1300Z/
/O.NEW.KTAE.FZ.W.0002.080309T0600Z-080309T1300Z/
/O.CON.KTAE.WI.Y.0001.000000T0000Z-080308T2100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY...
CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO...
MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS...
PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
331 PM EST SAT MAR 8 2008 /231 PM CST SAT MAR 8 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM
EDT /8 AM CDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM
EDT /8 AM CDT/ SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 
4 PM EST /3 PM CST/ THIS AFTERNOON.

LOW TEMPERATURES SUNDAY MORNING WILL RANGE FROM 27 TO 32 DEGREES
IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITIES.
TEMPERATURES WILL DROP TO FREEZING AFTER MIDNIGHT...AND REMAIN AT
OR BELOW FREEZING FOR 2 TO 5 HOURS. PATCHY FROST IS ALSO POSSIBLE.
TEMPERATURES WILL LIKELY REMAIN JUST ABOVE FREEZING AT THE COAST
AND IN THE CITIES. 

WINDS FREQUENTLY GUSTED BETWEEN 30 AND 40 MPH THIS MORNING AND
EARLY AFTERNOON...BUT HAVE BEEN GRADUALLY DIMINISHING. THE WINDS
ARE EXPECTED TO DROP BELOW ADVISORY LEVELS AFTER 4 PM EST (3 PM
CST)...AND BECOME LIGHT AFTER SUNSET THIS EVENING. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS AMY DAMAGE CROPS AND OTHER SENSITIVE
VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOURNIER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:30 AM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 8, 2:30 AM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 AM EST SAT MAR 8 2008

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT INTO SUNDAY MORNING...

...LAKE WIND ADVISORY IS NOW IN EFFECT THROUGH THIS AFTERNOON...

...GALE WARNING REMAINS IN EFFECT THROUGH SATURDAY MORNING...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT...

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY
FOR THE WEST FACING BEACHES (BAY AND GULF COUNTIES)...

.SHORT TERM...(TODAY-MONDAY).
A VERY COOL...DRY AND WINDY DAY IS ON TAP ACROSS THE AREA TODAY. THE
MODELS SHOW THE UPPER LOW QUICKLY LIFTING OUT TOWARD THE NORTHEAST
WITH ZONAL FLOW AND RISING UPPER HEIGHTS MOVING IN ACROSS THE
REGION. AT THE SURFACE...A HIGH PRESSURE WILL FILL IN ACROSS THE
AREA AS THE LOW PRESSURE SYSTEM AND COLD FRONT MOVE OFF TO THE
NORTHEAST AND EAST. THE PRESSURE GRADIENT BETWEEN THESE TWO FEATURES
IS QUITE IMPRESSIVE. THE GFS SHOWS THE SURFACE LOW AT 992 MB THIS
AFTERNOON AS IT MOVES OVER THE MID-ATLANTIC STATES AND THE HIGH
PRESSURE AROUND 1025 MB ACROSS THE SOUTHEAST. THE RESULTING WINDS
ACROSS THE AREA WILL REMAIN AROUND 20 MPH WITH GUSTS UP TO AROUND 25
MPH OR HIGHER INTO THE AFTERNOON HOURS. THESE WINDS WILL SLOWLY
TREND DOWN THROUGH THE EVENING HOURS AS THE GRADIENT BEGINS TO
WEAKEN AND THE LOW MOVES FURTHER AWAY TOWARD THE NE. THE AFTERNOON
HIGHS ARE ONLY EXPECTED TO REACH THE MID TO UPPER 50S ACROSS THE
CWA.

TONIGHT INTO SUNDAY...THE SURFACE WINDS WILL DROP OFF CONSIDERABLY
AS THE PREVIOUSLY MENTIONED HIGH PRESSURE MOVES IN OVERHEAD. THIS
WILL SET UP FOR A STRONG RADIATIONAL COOLING EVENT LATE TONIGHT INTO
EARLY SUNDAY MORNING. THE OVERNIGHT LOWS WILL DROP DOWN INTO THE
UPPER 20S ACROSS THE INLAND AREAS. THIS WILL REQUIRE A FREEZE
WARNING THIS AFTERNOON.

SUNDAY NIGHT INTO MONDAY...THE HIGH PRESSURE SYSTEM WILL SHIFT
EAST AND OFF THE GA/FL/SC COAST WITH THE RIDGE AXIS EXTENDING WEST
ACROSS THE GULF COAST STATES. THIS WILL ALLOW THE WINDS TO VEER
AROUND TO THE EAST-SOUTHEAST AND REMAIN LIGHT. LATE SUNDAY NIGHT
INTO EARLY MONDAY MORNING WILL BE THE LAST NIGHT WITH TEMPERATURES
DROPPING DOWN BELOW NORMAL...33 TO 35 DEGREES. ON MONDAY...THE
AIRMASS WILL BEGIN TO MODIFY QUITE A BIT WITH TEMPERATURES COMING
BACK UP TO NEAR NORMAL.

.LONG TERM...TUESDAY THROUGH SATURDAY.
GFS AND ECMWF BOTH DEPICT A POSITIVELY TILTED TROUGH TO MOVE ACROSS
THE AREA LATE TUESDAY INTO WEDNESDAY. SFC REFLECTION EXPECTED TO BE
VERY WEAK WITH MINIMAL MOISTURE RETURN INTO THE REGION...SO HAVE
GONE WITH JUST A SLIGHT CHANCE OF SHOWERS FROM TUESDAY AFTERNOON
THROUGH EARLY WEDNESDAY MORNING. NEXT SYSTEM SHOWN BY GFS TO
APPROACH AREA LATE THURSDAY INTO FRIDAY. GFS IS QUITE
STRONG...DEPICTING A SQUALL LINE MOVING THROUGH AS DEEPENING LOW
PRESSURE LIFTS INTO THE SOUTHERN APPALACHIANS. ECMWF DEPICTS A MUCH
WEAKER SYSTEM. FOR NOW HAVE KEPT LOW CHANCE POPS IN FOR THURSDAY
NIGHT INTO FRIDAY.

TEMPERATURE WISE...SHOULD SEE SEASONABLE TEMPS FOR MOST OF THE
EXTENDED PERIOD WITH PREDOMINATELY ZONAL FLOW.

&&

.MARINE...A VERY IMPRESSIVE PRESSURE GRADIENT BETWEEN THE LOW
PRESSURE SYSTEM TO THE NORTHEAST AND A HIGH TO THE WEST OF THE
WATERS WILL RESULT IN SUSTAINED WEST-NORTHWEST WINDS AROUND 30
KNOTS WITH FREQUENT GUSTS TO GALE FORCE INTO THE AFTERNOON HOURS
TODAY. WSW SEAS WILL RANGE FROM 10 TO 15 FT WITH THE HIGHEST SOUTH
OF THE FLORIDA PANHANDLE. THE 23Z HI-RES QUIKSCAT PASS LAST NIGHT
WAS ALREADY SHOWING 30KT WESTERLY WINDS ACROSS OUR WESTERN LEGS.
STATION 42007...SOUTHWEST OF DAUPHIN ISLAND...IS SHOWING WIND
GUSTS UP TO 37 KNOTS OUT OF THE WNW. THE SPECTRAL DENSITY PLOT IS
QUITE IMPRESSIVE EARLY THIS MORNING...11-12 SECOND ENERGY SPIKE
WITH THE POWER BAR RANGING FROM 9 TO 14 M2/HZ.

LATER THIS EVENING AND INTO TONIGHT...THIS GRADIENT WILL WEAKEN
CONSIDERABLY AS THE HIGH PRESSURE SYSTEM MOVES IN OVERHEAD. EXPECT
THE WINDS TO DROP DOWN TO AROUND 10 TO 15 KNOTS BY DAYBREAK SUNDAY
OUT OF THE NNE. ALTHOUGH THE WINDS WILL QUICKLY DROP OFF
TONIGHT...THE SEAS WILL BE QUITE A BIT SLOWER TO SUBSIDE. THE
TABULAR OUTPUT FROM THE GLOBAL WAVE MODELS SHOW THE SEAS DROPPING
JUST BELOW SMALL CRAFT ADVISORY LEVELS (7 FT) LATE TONIGHT AFTER
MIDNIGHT. THE WAM AND THE LOCAL SWAN (SIMULATED WAVES NEARSHORE)
MODELS ARE BOTH SHOWING SIGNIFICANT WAVE HEIGHTS UP TO 10 FEET AT
8 TO 10 SECOND ENERGY JUST WEST OF THE CAPE SAN BLAS COAST.

ALONG THE WEST FACING COASTS...ESPECIALLY THE COASTS OF BAY AND GULF
COUNTIES...MINOR BEACH EROSION DUE TO WIND...HIGH SURF AND HIGH
WAVE RUNUP WILL BE LIKELY. SURF HEIGHTS FROM PANAMA CITY TO MEXICO
BEACH TO THE SOUTHERN TIP OF CAPE SAN BLAS WILL RANGE FROM 6 TO 9
FEET.

&&

.AVIATION...COLD FRONT WILL CONTINUE TO PROGRESS ACROSS THE FORECAST
AREA THROUGH THE REMAINDER OF THE NIGHT. WIND SHIFT NOT DRAMATIC
BEHIND THE FRONT...CHANGING FROM 250 TO 300...AND WIND SPEEDS AHEAD
OF AND BEHIND THE FRONT WILL BE NEAR 20KT WITH GUSTS TO 30KT. THE
STRONG WINDS WILL CONTINUE THROUGH THE FIRST HALF OF SATURDAY BEFORE
EASING OFF SATURDAY AFTERNOON. PLENTY OF WRAP AROUND MOISTURE FROM
THE UPPER LOW WILL SPIN THROUGH THE AREA OVERNIGHT. MVFR CIGS WILL
BE SLOW TO LIFT UNTIL TROUGH AXIS MOVES THROUGH THE AREA DURING THE
MID MORNING HOURS. VFR CONDITIONS SHOULD PREVAIL BY AFTERNOON.

&&

.FIRE WEATHER...COOL AND DRY AIR MASS TO SPILL INTO THE AREA TODAY AND
REMAIN IN PLACE FOR SUNDAY. COMBINATION OF WINDS AND LOW RH CONTINUE
TO WARRANT THE CURRENT RED FLAG WARNING FOR FLORIDA TODAY. WARMER
TEMPERATURES ON SUNDAY WILL YIELD LOWER RH VALUES. WILL UPGRADE THE
WATCH TO A WARNING FOR FLORIDA ON SUNDAY. DURATIONS A BIT TRICKIER
FOR GA AND AL...SO WILL MAINTAIN THE WATCH FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  56  28  64  33  70 /   0   0   0   0  10
PANAMA CITY  54  36  64  41  66 /   0   0   0   0  10
DOTHAN       52  31  63  35  69 /   0   0   0   0  10
ALBANY       53  31  62  35  71 /   0   0   0   0  10
VALDOSTA     55  31  63  34  69 /   0   0   0   0  10
CROSS CITY   58  28  66  32  71 /   0   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     LAKE WIND ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     LAKE WIND ADVISORY UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM
     EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
     CDT/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     BAY...GULF.

GM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM EST SUNDAY
     FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
     FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
     COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
     OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
     BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
     DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
     APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
     TO DESTIN FL FROM 20 TO 60 NM.

     GALE WARNING UNTIL 10 AM EST THIS MORNING FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

SHORT TERM/MARINE...GIBBS
REST OF DISCUSSION...CAMP
Hazardous weather outlook, Mar 7, 4:30 AM EST, 23 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 AM EST FRI MAR 7 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-081000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
430 AM EST FRI MAR 7 2008 /330 AM CST FRI MAR 7 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...HEAVY RAINFALL AND ISOLATED SEVERE STORMS EXPECTED THROUGH
THIS EVENING...

...COASTAL FLOODING POSSIBLE THIS AFTERNOON AND EVENING FOR
TAYLOR AND DIXIE COUNTIES OF THE BIG BEND...

.DAY ONE...TODAY AND TONIGHT...

PERIODS OF HEAVY RAINFALL ARE ANTICIPATED TODAY AS A LOW PRESSURE
SYSTEM MOVES NORTHEAST ACROSS THE FLORIDA PANHANDLE AND INTO CENTRAL
GEORGIA. WIDESPREAD RAINFALL TOTALS OF TWO TO FOUR INCHES ARE
EXPECTED THROUGH TONIGHT WITH LOCALLY HIGHER AMOUNTS...MAINLY
FROM THE EASTERN PANHANDLE ACROSS THE FLORIDA BIG BEND AND PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. WITH GROUNDS ALREADY
SATURATED FROM HEAVY RAINS THE PAST FEW WEEKS AND AREA RIVERS
RUNNING BANK FULL...THE RISK FOR AREAL AND RIVERINE FLOODING WILL
INCREASE ACROSS THE AREA. A FLOOD WATCH HAS BEEN ISSUED FOR THESE
AREAS THROUGH FRIDAY NIGHT.

STRONG SOUTHERLY WINDS TODAY WILL PILE WATER ALONG THE
TAYLOR AND DIXIE COUNTY COASTS. DEPARTURES OF 2 TO 3 FEET ABOVE
NORMAL ASTRONOMICAL TIDES ARE EXPECTED DURING THE HIGH TIDE CYCLE
AROUND MIDDAY TODAY. ASTRONOMICAL TIDES ARE ALREADY RUNNING
HIGH...AND TIDES ABOUT 4 TO 6 FEET ABOVE MEAN LOW LOW WATER LEVELS
WILL BE POSSIBLE DURING THE AFTERNOON HIGH TIDE CYCLE. SOME OVER
WASH OF FLOOD WALLS WILL BE POSSIBLE WITH MOST IMPACTS EXPECTED TO
BE MINOR. ALSO...THERE IS A HIGH RISK FOR RIP CURRENTS TODAY
ALONG THE PANHANDLE AND BIG BEND BEACHES.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY FOR THE
ENTIRE AREA. STRONG WIND SHEAR AND MARGINAL INSTABILITY MAY ALLOW
FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP AS A COLD FRONT PUSHES
EASTWARD ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE
DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES.

INCREASING WINDS AND SEAS OVER THE COASTAL WATERS WILL CREATE
HAZARDOUS MARINE CONDITIONS TONIGHT THROUGH TONIGHT...WITH SMALL
CRAFT ADVISORIES IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

GUSTY NORTHWEST WINDS ON SATURDAY WILL USHER IN MUCH COOLER AIR.
WINDS MAY GUST UP TO 25 MPH ACROSS THE FORECAST AREA SATURDAY
MORNING.

STRONG WINDS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE
CONDITIONS SATURDAY...WITH SMALL CRAFT ADVISORIES IN EFFECT.

A LIGHT FREEZE IS POSSIBLE SATURDAY NIGHT AS COLD HIGH PRESSURE
SETTLES OVER THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:31 PM ESTFreeze WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more16 hr
Mar 8, 5:02 AM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Mar 8, 3:17 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr

Nearby

Wind Advisories in Georgia, 2008Wind Advisories in Florida, 2008Wind Advisories in Alabama, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.